Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had cervical fusion, tender to touch, redness, soreness. Had a surgery. Allergic reaction?

I had a cervical fusion a year ago and about 3 days later broke out with what looked like chicken pox on both of my upper arms but only three on each . They were very tender to the touch but never escalated to anything more. Then this past March i had some surgery on my back and the same thing happened on my upper thighs,again 3 on each thigh , one on my left inside ankle and 2 on my right outer calf. Again very tender to the touch. Two days later they turned into the size of a nickel, very red , and extremely sore. The on on my ankle burst open and was very painful. Was this an allergic reaction to something during surgery because that is the only time that I have gotten this. I do have Discoid Lupus and take Plaquenil as needed. The Doctor gave me predisone and things have healed but I still have a lot of redness on the ones on my thighs. Will this go away and what else could it be?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
the med used during before and after surgery can give this\te prednesolone corse
is best and short course ontrol the position but the symptomps and igns totally disappesr after 3-4 wk
take lo of warm water take simple anti allergic like ebastine 10 mg od for ew week more and local antiallergic oitment application
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor